# SDR CALA2018120702503

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 77,614 hours, 30,278 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Aft Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID ELECTRICAL SMELLTHROUGHOUT CABIN AFTERTAKEOFF.  RAN CHEKLI STRETURND TOAIRPORT PERFORMED SMOKE/ODOR IN CABIN INSPECTION REF AMM 05-51-10-200-801C. CREW COMPLETED SMOKE/ODOR FORM AND INFORMED M/X THAT SMELL BEGAN DURING TAKEOFF. PERFORMED IDENTIFICATION CHECK OF CAUSE OF ODOR REF TSM 05-50-00-810-831-A TO TASK 4A(1) TO CHECK THE APU AS CAUSE OF ODOR. PERFORMED TSM 49-00-00-810-921-A FOR TROUBLESHOOTING OF THE ODOR SOURCE OF THE APU. NO ODOR NOTED FOR APU. SUSPECT ENGINE 1 OR ENGINE 2 AS SOURCE OF ODOR INDIVIDUALLY AT MCT POWER FOR 2 MINS WITH BLEED ON AND RESPECTIVE PACK ON, CROSSBLEED CLOSED. NO OIL OR HYDRAULIC ODORS NOTED. FOUND ODOR TO BE TYPE 9 OF TSM, MISCELLANEOUS CABIN ITEMS. FOUND BURNT MASS OF MATERIAL INSIDE AFT INBOARD OVEN. CONTINUED TSM 05-50-00-810-831-A THRU END. OPERATED EACH ENGINE, CLEANED OUT OVEN. NO FURTHER ODORS NOTED. REPLACED RECIRC FILTERS PRECAUTIONARY.
